# SDR REXA201000182

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 21,543 hours, 18,827 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE AT 13 DEGREES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27, 2009, TR  27-012 PER AMOC DATED DEC 18, 2009 AND PA AD27-052G MEGGED RT WING HARNESS AND RT BPSU.  REMOVED AND REPLACED RT BPSU.  AML 507807 ITEM NR 2 T/S FLAP SYSTEM IAW FIM 27-50-00.  FECU CODES STORED INDICATE R/H BPSU FAILURE.  REMOVED AND REPLACED RT BPSU IAW AMM 27-51-10.  RIGGED BOTH BPSU'S IAW AMM 27-51-10.  MEGGED RT WING HARNESS.  NO DEFECTS NOTED.  FLAPS OPS CHECK GOOD.  THIS CLEARS DM 30151.
